Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Linx

Accutane 2Month And 2 Weeks No Results.

Recommended Posts

Starting to loose hope, the first month on 30mg just made my face massively worse then ever. Currently on my 2 month my dose was upperd to 60mg and still no affects bug dry lips, they said I would have really dry skin in first week on 60mg but iv had nothing, but making it worse... It's horrible and I'm on 2 months 2 weeks into my course urgh depressing, just wanna see a slight improvement as my prom is not long.

Share this post


Link to post
Share on other sites

It's hard to remember the exact timeline, but it took a LONG time for my face to clear. I was convinced it wasn't going to work. I remember going to a wedding and crying in the bathroom because accutane turned my face into 1 massive cyst. I was trying to cover it with makeup and it wasn't working because it was so flakey. It did eventually work, but it took MONTHS. It got much worse before it got better. Over 10 years later, my skin is still better for it. I get breakouts, but they are "normal" and not the horrible disfiguring cysts. Keep your chin up. It is so hard not to be discouraged when you see it getting worse. Good luck to you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×